# SDR AALA016031

- Difficulty date: March 20, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SJC - CREW REPORTED UNKNOWN PETROLEUM SMELL IN FLIGHT COMING FROM ROW 7.  DECLARED EMERGENCY.  PER CREW DEBRIEF SUSPECT PASSENGER HAD BUTANE LIGHTER OR REFILL THAT LEAKED.  MAINTENANCE CHANGED COALESCER BAGS AND ACCOMPLISHED PACK CHECK.  (M)
